# SDR 95ZZZX2879

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 206B-3
- Aircraft serial: 3474
- System (JASC): 2460 · DC Power Distribution System
- Part: Lock Switch
- Condition: Failed
- Location: Elect Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED LOCK SWITCH.  TOT LIGHT ILLUMINATED, TRIED TO RESET SWITCH, DID NOT RESET, SWITCH WOULD JUST TURN.  BROKEN INTERNALLY.
